# SDR UIEA200800183

- Difficulty date: May 8, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,895 hours, 19,091 cycles
- Engine: Ge CF650E2
- Engine time: 61,530 hours, 12,686 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062291
- Part serial: WYG18883
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT ENGINE SHUTDOWN.  AT TOD, DURING ENGINE THROTTLE BACK NR 1 ENGINE ROLLED BACK DOWN TO 30 PERCENT N1 WITH NO THROTTLE RESPONSE.  CREW SHUT DOWN ENGINE AND PERFORMED INFLIGHT RE-START.  AFTER SUCCESSFUL RE-START THERE WAS STILL NO THROTTLE RESPONSE ABOVE 50 PERCENT N1.  MAINTENANCE REPLACED THE MEC AND FUEL PUMP PER 73-11-01 AND 73-21-01.
